Katalog GES

Showing 1 - 4 of 4 for search: 'Huff, William N', query time: 1.01s
No Cover Image
by Huff, William N. in Proceedings of the American Mathematical Society Vol. 3, No. 2 (1952), p. 296-299
...10.2307/2032274 doi 2032274 2032274 ger GBVCP eng Huff, William N. On the Sheffer A-Type of...

Volltext
Volltext
Article
Add to Favorites
    No Cover Image
    by Huff, William N. in National mathematics magazine : NMM Vol. 17, No. 4 (1943), p. 180-186
    ...w n h wn wnh...

    Volltext
    Volltext
    Article
    Add to Favorites
      No Cover Image
      by MacKay, D. L. in National mathematics magazine : NMM Vol. 16, No. 6 (1942), p. 305-310
      .... Kramish, Arnold Parker, W. V. Hurt, J. M. Thebault, V. Huff, William N. Springer, C. E. Starke, E. P. in...

      Volltext
      Volltext
      Article
      Add to Favorites
        No Cover Image
        by Edwards, Steve in Mathematics Magazine Vol. 77, No. 5 (2004), p. 396-403
        ...-article gnd f research-article DE-601 Whitenton, James Huff, Barthel Wayne Herschkorn, Stephen J. Bencze...

        Volltext
        Volltext
        Article
        Add to Favorites

          Narrow Search

          Library Services

          Search Options

          Quick links

          Orientation